Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Not all Julia sets are quasi-self-similar
HTML articles powered by AMS MathViewer

by Pentti Järvi PDF
Proc. Amer. Math. Soc. 125 (1997), 835-837 Request permission

Abstract:

We show that there exist rational functions, whose Julia set fails to be quasi-self-similar.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 30D05, 58F08
  • Retrieve articles in all journals with MSC (1991): 30D05, 58F08
Additional Information
  • Pentti Järvi
  • Affiliation: Department of Mathematics, University of Helsinki, P.O. Box 4 (Hallituskatu 15), FIN-00014 Helsinki, Finland
  • Received by editor(s): September 19, 1995
  • Communicated by: Albert Baernstein II
  • © Copyright 1997 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 125 (1997), 835-837
  • MSC (1991): Primary 30D05, 58F08
  • DOI: https://doi.org/10.1090/S0002-9939-97-03706-4
  • MathSciNet review: 1363426